# SDR HNAA2013052900312

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 60,765 hours, 67,667 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING CLIMB WITH NO OTHER INDICATION OF OIL PRESSURE LOSS.  LIGHT EXTINGUISHED AFTER LEVELING OUT.  INSPECTED NR 2 ENGINE, OIL QTY WAS GOOD.  CLEANED BOTH CONNECTORS ON THE PRESSURE SWITCH AND PRESSURE TRANSMITTER.  CREW GROUND RAN ACFT TO TAKEOFF POWER.  NO DEFECTS NOTED.
